# SDR MWEA98833

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911424505
- Condition: Scratched
- Location: Bs 958 & 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES ON FUSELAGE SKIN BETWEEN LONGERON 21 AND 22 RIGHT AT STATION 958 AND 964.  MTC FABRICATED AND INSTALLED DOUBLERS.
